# SDR SWIA201024065

- Difficulty date: February 23, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 18,135 hours, 14,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 INTERCOSTALS CRACKED.  (C CHECK)  REPAIRED PER SRM.
